# SDR UPS99228460

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192086
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C57-581-01-1B) ON NR 2 FLAP TRACK FWD LUG AND INSIDE AFT MOUNT BARREL NUT HOLES.  REMOVED CORRODED FLAP TRACK, INSTALLED SERVICEABLE FLAP TRACK IAW MM 51-30-2.  TRACK WILL BE INSTALLED ON TC C57-581-04-3D.
